Show simple item record

dc.contributor.authorKolibal, Joseph ( )
dc.date.accessioned2021-07-13T17:33:08Z
dc.date.available2021-07-13T17:33:08Z
dc.date.issued2005-11-25
dc.identifier.citationKolibal, J. (2005). Level set method for solving Poisson's equation with discontinuous nonlinearities. Electronic Journal of Differential Equations, 2005(132), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13857
dc.description.abstractWe study semi-linear elliptic free boundary problems in which the forcing term is discontinuous; i.e., a Poisson's equation where the forcing term is the Heaviside function applied to the unknown minus a constant. This approach uses level sets to construct a monotonic sequence of iterates which converge to a class of solutions to the free boundary problem. The monotonicity of the construction based on nested sets provides insight into the connectivity of the free boundary sets associated with the solutions.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectLaplace equationen_US
dc.subjectReduced wave equation (Helmholtz)en_US
dc.subjectPoisson equationen_US
dc.subjectNonlinear elliptic PDEen_US
dc.titleLevel set method for solving Poisson's equation with discontinuous nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record